RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2013, Volume 5, Issue 1, Pages 50–54 (Mi vyurm48)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On connection between sufficient conditions of regularizability of integral equations

L. D. Menikhes

South Ural State University

Abstract: In this paper some infinite series of sufficient conditions of regularizability of integral equations is investigated. It is proved, that any two of these conditions are not equivalent, even if the integral equa­tions have the smooth kernels.

Keywords: regularizability, integral equations, smooth kernels.

Full text: PDF file (440 kB)
References: PDF file   HTML file
UDC: 517.948
Received: 22.08.2012

Citation: L. D. Menikhes, “On connection between sufficient conditions of regularizability of integral equations”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 50–54

Citation in format AMSBIB
\Bibitem{Men13}
\by L.~D.~Menikhes
\paper On connection between sufficient conditions of regularizability of integral equations
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2013
\vol 5
\issue 1
\pages 50--54
\mathnet{http://mi.mathnet.ru/vyurm48}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm48
  • http://mi.mathnet.ru/eng/vyurm/v5/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Menikhes, V. V. Karachik, “On the regularizability conditions of integral equations”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 141–147  mathnet  crossref  elib
  • Number of views:
    This page:178
    Full text:85
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020